HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Nonlinear stability of stationary solutions for surface diffusion with boundary conditions

Files in This Item:
pre864.pdf157.7 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84014

Title: Nonlinear stability of stationary solutions for surface diffusion with boundary conditions
Authors: Garcke, Harald Browse this author
Ito, Kazuo Browse this author
Kohsaka, Yoshihito Browse this author
Keywords: surface diffusion
nonlinear stability
energy method
variational calculus
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 864
Start Page: 1
End Page: 25
Abstract: The volume preserving fourth order surface diffusion flow has constant mean curvature hypersurfaces as stationary solutions. We show nonlinear stability of certain stationary curves in the plane which meet an exterior boundary with a prescribed contact angle. Methods include semigroup theory, energy arguments, geometric analysis and variational calculus.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69673
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University